MPN Voice
2,990 members4,543 posts

LOWER ARM RED BLOTCHES

I am male, 74 been diagnosed with ET, JAK2+ 6 years ago, platelets last count 434. Taking weekly cycle 1,000mg hydrea 4 days, 1,500mg 3 days. I had a gripe some months ago regarding the above and received much welcomed replies. Since then as soon as I do anything involving exercise when the weather is warm , like mowing the grass; these red blotches appear on my lower arms. My doctor says they are tiny blood vessels rupturing. My question is how can we, if at all possible, alleviate this condition. All my casual short sleeved shirts stay in the wardrobe for fear of comments and having to explain away these unsightly blotches.

Michael

2 Replies
oldestnewest

are these petechiae? I have too but seems odd they r all on yr lower arms? Worse problems I find if blood flow is constricted, but can't see how that would apply?

Reply

Hi Michael, I too have started to get red blotches but only on my left foot, went to see GP and like you said that they are blood vessels that have ruptured, so mentioned to my Haematologist when I went for my four monthly checkup, and he said the same, blood vessels ruptured. So went back to the GP and she told me to go and buy 1% hydrocortisone, so not very helpful, got boots own derma care 1% hydrocortisone. this is helping, but drying the skin and is now started to peel.

I have pedicures every couple of months which helps, but this time of year I love to have my feet out of shoes and into fitflops and sandals and now am very conscious of the spots and for some reason my feet have started to swell, oh well something else to put up with.

Jean

Reply

You may also like...